# SDR R61A201905230551

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 30,030 hours, 23,396 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Mat
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT DISARM. INSPECTED L2 DOOR AND FOUND FLOOR MAT TO BE INTERFERING DOOR MECHANISM. TRIMMED COIN MAT IAW AMM 25-24-01. PERFORMED OPERATIONAL CHECK ON L2 DOOR, OPS CHECK GOOD.
